MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC.1818910 GLOBAL UNITE BODY SZ 12 +5 TR; SHOULDER INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC.1818910 GLOBAL UNITE BODY SZ 12 +5 TR; SHOULDER INSTRUMENT/TRIAL
Catalog Number 210040020
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the 12 + 5 unite fx body screw not long enough to engage stem trial.
 
Additional Manufacturer Narrative

Brand Name
GLOBAL UNITE BODY SZ 12 +5 TR
Common Device Name
SHOULDER INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6736100
Report Number1818910-2017-21622
Device Sequence Number2013577
Product Code LXH
UDI-Device Identifier10603295085591
UDI-Public10603295085591
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210040020
Device Lot Number3540485
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2017
Initial Date Received by Manufacturer 06/26/2017
Supplement Date Received by Manufacturer08/22/2017
Initial Report FDA Received Date07/24/2017
Supplement Report FDA Received Date08/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1